# SDR DXTA2013030105302

- Difficulty date: February 19, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N895QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258606
- Aircraft time: 6,218 hours, 4,486 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF RT WING SKIN HAS CORROSION  AND CORROSION ALL AROUND FUEL FILLER WING SKIN.  REMOVED NON-MEASURABLE CORROSION FROM FASTENERS AND AROUND THE FUEL FILLER CAP AND REPLACED CORRODED FASTENERS ON THE WING FUEL PANELS W219, W206, W208 & W212 IAW SRM 51-73-00 AND MM 28-10-26-401. ALL CORROSION REMOVED AREAS ARE WITHIN LIMITS.
